ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Солитонные решения систем двух нелинейных уравнений с частными производными типа ut=A(u)uxx+F(u,ux)

Мазманян, С. М. and Сардарян, В. С. (1987) Солитонные решения систем двух нелинейных уравнений с частными производными типа ut=A(u)uxx+F(u,ux). ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 22 (2). pp. 65-69. ISSN 0002-3035

[img]
Preview
PDF
Download (686Kb) | Preview
    Item Type: Article
    Additional Information: Մասնակի ածանցյալներով ոչ գծային երկու հավասարումներից կազմված համակարգերի սոլիտոնային լուծումները։ Soliton solutions for systems of two nonlinear partial differential equations.
    Uncontrolled Keywords: Մազմանյան Ս. Մ., Սարդարյան Վ. Ս., Mazmanyan S. M., Sardaryan V. S.
    Subjects: Q Science > QC Physics
    Q Science > QC Physics > General
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 12 Nov 2012 16:21
    Last Modified: 28 Nov 2013 10:46
    URI: http://physics.asj-oa.am/id/eprint/1473

    Actions (login required)

    View Item